# SDR ASOA201201440

- Difficulty date: April 11, 2012
- Submitted: May 1, 2012
- Operation: Air carrier
- Aircraft: N845AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7324
- Aircraft time: 29,801 hours, 26,345 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 364
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 364 FRAME CORRODED  BETWEEN LBL 26 AND RBL 26.  REMOVED CORROSION IAW SRM 51-21-06.  PERFORMED UT THICKNESS INSPECTION IAW MAC NDT PROCEDURES UT-3 MAX .MATERIAL REMAINING IS .079", ORIGINAL IS .080", MATERIAL REMOVED IS .001".   WITHIN ALLOWABLE IAW SRM 53-00-00 & SRM 51-21-06, REF SRM 53-21-15-00, FIG 6.   TREATED PRIMED & APPLIED TOP COAT IAW SRM 51-21-06.
